# SDR VNAA2015072600032

- Difficulty date: July 26, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 25,833 hours, 25,798 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAILED AT 38 DEGREES ON APPROACH.  CREW INITIATED A GO-AROUND, SET UP FOR ANOTHER APPROACH AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED INHIBITS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
